Hokkaido Mathematical Journal

No.4

Cho Yonggeun, Shim Yongsun,
Global estimates of maximal operators generated by dispersive equations
Hokkaido Mathematical Journal, 37 (2008) pp.773-794
GINIBRE J., VELO G.,
Long range scattering for the Maxwell-Schrödinger system with arbitrarily large asymptotic data
Hokkaido Mathematical Journal, 37 (2008) pp.795-811
Shimomura Akihiro,
A short review of scattering for the Schrödinger-improved Boussinesq system
Hokkaido Mathematical Journal, 37 (2008) pp.813-823
PRINARI Francesca, VISCIGLIA Nicola,
Standing waves for a class of nonlinear Schrödinger equations with potentials in $L^\infty$
Hokkaido Mathematical Journal, 37 (2008) pp.611-625
Nakanishi Kenji,
Transfer of global wellposedness from nonlinear Klein-Gordon equation to nonlinear Schrödinger equation
Hokkaido Mathematical Journal, 37 (2008) pp.749-771
Cuccagna Scipio,
On dispersion for Klein Gordon equation with periodic potential in 1D
Hokkaido Mathematical Journal, 37 (2008) pp.627-645
Kikuchi Hiroaki, Ohta Masahito,
Instability of standing waves for the Klein-Gordon-Schrödinger system
Hokkaido Mathematical Journal, 37 (2008) pp.735-748
WIN Yin Yin Su, TSUTSUMI Yoshio,
Unconditional uniqueness of solution for the Cauchy problem of the nonlinear Schrödinger equation
Hokkaido Mathematical Journal, 37 (2008) pp.839-859
Sunagawa Hideaki,
The lifespan of solutions to nonlinear Schrödinger and Klein-Gordon equations
Hokkaido Mathematical Journal, 37 (2008) pp.825-838
Takaoka Hideo,
Bilinear Strichartz estimates and applications to the cubic nonlinear Schrödinger equation in two space dimensions
Hokkaido Mathematical Journal, 37 (2008) pp.861-870
D’Ancona Piero,
Smoothing and dispersive properties of evolution equations with potential perturbations
Hokkaido Mathematical Journal, 37 (2008) pp.715-734
Hayashi Nakao, Pavel Naumkin I.,
Nonlinear scattering for a system of one dimensional nonlinear Klein-Gordon equations
Hokkaido Mathematical Journal, 37 (2008) pp.647-667
KATAYAMA Soichiro,
Global existence and asymptotic behavior of solutions to systems of semilinear wave equations in two space dimensions
Hokkaido Mathematical Journal, 37 (2008) pp.689-714
Hoshiga Akira,
The existence of the global solutions to semilinear wave equations with a class of cubic nonlinearities in 2-dimensional space
Hokkaido Mathematical Journal, 37 (2008) pp.669-688